# SDR GRTA20230420001

- Difficulty date: April 11, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N505AW
- Make and model: Beech B200
- Aircraft serial: BB1755
- Aircraft time: 7,175 hours, 7,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE NOTED ON RH SIDE FUSELAGE, BELOW AND AFT RH AVIONICS DOOR (PROP ARC).
REPAIRED IMPACT DAMAGE TO PRESSURE VESSEL AT FS 94.0, WL 84.0 RH SIDE, AFT OF AVIONICS DOOR IAW BEECHCRAFT SERIES SIRM 20-10-16.
